# SDR ASAA2023051043225

- Difficulty date: May 10, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 27,793 hours, 8,653 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Burst
- Location: Rt Mlg
- Part time: 17,111 hours, 5,714 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE NOSE WHEEL SHIMMY ON LANDING WHILE TAXING INTO GATE, ANOTHER CREW ADDRESSED INBOUND TIRE ON A/C RIGHT WAS SHREDDED. GROUNDED - YES. FOUND MAIN LANDING GEAR TIRE #3 WITH TREAD LOSS/BURST WHICH CAUSED VIBRATION. C/W CONDITIONAL INSPECTION PER B737-900 AMM 05-51-54-210-801. NOTED DAMAGES ON RH INBD T/E AFT FLAP, RH INBD SPOILER, RH INBD T/E MAIN FLAP, RH MLG CANNON PLUG BRACKET AND RH TRAILING EDGE FIXED PANEL. DUE TO TIRE ASSY #3 DAMAGE, TIRE #4 MUST ALSO BE REPLACED. REMOVED AND REPLACED MLG TIRE ASSYS #3 AND #4 REF AMM 32-45-11-000-801 AND AMM 32-45-11-400-801.
